W. Y. Chen and S. H. Yan, Noncrossing trees and noncrossing graphs, The Elec, J. Combin, vol.10, p.12, 2006.

C. Coker, Enumerating a class of lattice paths, Discrete Mathematics, vol.271, issue.1-3, pp.13-28, 2003.
DOI : 10.1016/S0012-365X(03)00037-2

E. Deutsch and M. Noy, Statistics on non-crossing trees, Discrete Mathematics, vol.254, issue.1-3, pp.75-87, 2002.
DOI : 10.1016/S0012-365X(01)00366-1

P. Flajolet and M. Noy, Analytic combinatorics of non-crossing configurations, Discrete Mathematics, vol.204, issue.1-3, pp.1-3, 1999.
DOI : 10.1016/S0012-365X(98)00372-0

URL : https://hal.archives-ouvertes.fr/inria-00073493

N. S. Gu, N. Y. Li, and T. Mansour, 2-Binary trees: Bijections and related issues, Discrete Mathematics, vol.308, issue.7, pp.7-1209, 2007.
DOI : 10.1016/j.disc.2007.04.007

URL : http://doi.org/10.1016/j.disc.2007.04.007

D. Hough, Descents in noncrossing trees, The Elec, J. Combin, vol.10, p.13, 2003.

M. Noy, Enumeration of noncrossing trees on a circle, Discrete Mathematics, vol.180, issue.1-3, pp.1-3, 1998.
DOI : 10.1016/S0012-365X(97)00121-0

A. Panholzer and H. Prodinger, Bijections for ternary trees and non-crossing trees, Discrete Mathematics, vol.250, issue.1-3, pp.1-3, 2002.
DOI : 10.1016/S0012-365X(01)00282-5

A. Sapounakis, I. Tasoulas, and P. Tsikouras, Counting strings in Dyck paths, Discrete Mathematics, vol.307, issue.23, pp.2909-2924, 2007.
DOI : 10.1016/j.disc.2007.03.005

A. Sapounakis and P. Tsikouras, Counting peaks and valleys in k-colored Motzkin paths, Electronic J. Comb, vol.12, p.16, 2005.

R. Simion and F. Schmidt, Restricted Permutations, European Journal of Combinatorics, vol.6, issue.4, pp.383-406, 1985.
DOI : 10.1016/S0195-6698(85)80052-4

N. J. Sloane, The On-Line Encyclopedia of Integer Sequences
DOI : 10.1007/978-3-540-73086-6_12

Y. Sun and Z. Wang, Pattern avoiding in non-crossing trees

H. Wilf, The patterns of permutations, Discrete Mathematics, vol.257, issue.2-3, pp.575-583, 2002.
DOI : 10.1016/S0012-365X(02)00515-0